Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Rashes on biceps. What are they? Can something help me with this?

Hello Doctor, I have two questions to ask. 1) I have a reddish or pink round rash on my biceps , it tends to itch sometimes. Is it some serious symptoms which leads to any particular disease. 2) I am sorry to ask this question. But i also have rash black in color,it is surrounded by a white color substance or coating on the inner skin of my penis . Is it anything serious I am little scared. Could you please help me with this problem? What i should do to solve these problems.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
.hi reddish pink rash on the biceps can be fungal is only superficial fungal does not lead to any dangerous disease.and the white colured coating on the inner side of penis can be candidiasis which is also fungal infection.
it can be cured by atarax 25 mg at night,use of flucanazole 150 mg weekly once for 4 weeks.and application of onabet cream over the lesions
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor